# SDR DALA2025011300269

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND GOUGES ON PREVIOUS REPAIR DOUBLER OF FIXED LEADING EDGE PANEL ON XIS=120 AT RH WING. SUMMARY OF NRC 00057: PREVIOUS REPAIR DOUBLER OF FIXED LEADING EDGE PANEL ON XIS=120 AT RH WING WAS REPLACED PER B717-200 SRM 57-40-01-2R REPAIR 7 FIG 202, 51-41-05-0G, AND 51-41-02-0G. (LP #0753709)
